# SDR SWAA2024090333099

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,246 hours, 29,767 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Leaking
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK AT CRUISE #1 ENGINE. NO ABNORMAL ENGINE INDICATIONS. LOSS OF 1300 POUNDS IN FOUR MINUTES UPON REACHING CRUISE. NORMAL LANDING; NO OVERWEIGHT LANDING<[01] PERFORMED ENGINE RUN ON BOTH ENGINES REF AMM 71-00-00. NO LEAKS NOTED. FUEL USED COINCIDES WITH TOTAL FUEL QUANTITY USED DURING PREVIOUS FLIGHT. NO FUEL LOSS INDICATED AND IS AN IMBALANCE ISSUE. DURING ENGINE RUN ONSIDE FUEL USED MATCHES FUEL QUANTITY FROM ONSIDE TANK. NO MIGRATION INDICATING. REMOVED AND REPLACED ENGINE FUEL CROSSFEED VALVE ACTUATOR REF AMM 28-22-21. PERFORMED FUEL CROSSFEED FUNCTIONAL CHECK REF AMM 28-22-00. OPS CHECKS GOOD. NO MIGRATION INDICATING
